Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Curvature functions for 2-manifolds with negative Euler characteristic


Authors: Jerry L. Kazdan and F. W. Warner
Journal: Bull. Amer. Math. Soc. 78 (1972), 570-574
MSC (1970): Primary 35J25, 35J60, 53A90, 53C99; Secondary 35R05, 58G99, 47H15, 53C20
DOI: https://doi.org/10.1090/S0002-9904-1972-13006-4
MathSciNet review: 0320947
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Donald S. Cohen, Multiple stable solutions of nonlinear boundary value problems arising in chemical reactor theory, SIAM J. Appl. Math. 20 (1971), 1-13. MR 274848
  • 2. R. Courant, Methods of mathematical physics. Vol. II: Partial differential equations, Interscience, New York, 1962. MR 25 # 4216.
  • 3. H. Gluck, The generalized Minkowski problem in differential geometry in the large, Ann. of Math, (to appear). MR 309021
  • 4. Jerry L. Kazdan and F. W. Warner, Integrability conditions for Δu = k - Ke, Bull. Amer. Math. Soc. 77 (1971), 819-823.
  • 5. Jerry L. Kazdan and F. W. Warner, Curvature functions for 2 -manifolds. I (to appear). MR 343207
  • 6. Jerry L. Kazdan and F. W. Warner, Curvature functions for 2 -manifolds. II (to appear). MR 343207
  • 7. Jerry L. Kazdan and F. W. Warner, Curvature functions for 2 -manifolds. III. The negative Euler characteristic case (to appear). MR 343207
  • 8. Jerry L. Kazdan and F. W. Warner, Scalar curvature and conformal deformation of Riemannian structure (to appear). MR 365409
  • 9. Jerry L. Kazdan and F. W. Warner, Remarks on some nonlinear elliptic equations (to appear).
  • 10. M. A. Krasnoselskiĭ, Positive solutions of operator equations, P. Noordhoff Ltd., 1964 (translated from the 1960 Russian edition), see especially Chapter 4. MR 181881
  • 11. J. Moser, On a nonlinear problem in differential geometry (to appear). MR 339258
  • 12. D. H. Sattinger, Monotone methods in nonlinear elliptic and parabolic boundary value problems (to appear). MR 299921
  • 13. R. B. Simpson and Donald S. Cohen, Positive solutions of nonlinear elliptic eigenvalue problems, J. Math. Mech. 19 (1970), 895-910. MR 435566

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35J25, 35J60, 53A90, 53C99, 35R05, 58G99, 47H15, 53C20

Retrieve articles in all journals with MSC (1970): 35J25, 35J60, 53A90, 53C99, 35R05, 58G99, 47H15, 53C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13006-4

American Mathematical Society